# SDR C2XA01IA089

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 7287114501
- Condition: Malfunctioned
- Location: Fa Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4027, THE CREW REPORTED THAT THE EMERGENCY LIGHTS FLASHED INTERMITTENTLY DURING FLIGHT.  MAINTENANCE RESET THE FLIGHT ATTENDANTS EMERGENCY LIGHT SWITCH, OPERATIONALLY CHECKED THE EMERGENCY LIGHTS WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
